What is Tren Cough [Explained]

fact checked
what is tren cough

Have you been taking Trenbolone and are now worried about the heck “Tren cough” means?

While only 17% of training practitioners have used anabolic steroids, potential usage is rising. As BBC reports, nearly 75% of gym goers are open to trying steroids to improve their appearance and sports performance.

tren coughing stop 1

Anabolic steroids are either taken orally in pill form or injected into the muscles. They’re usually only taken for short periods (no more than six to eight weeks) because they can cause serious side effects.

what is tren cough

One of the most common and well-known side effects of anabolic steroids is “tren cough.” However, since there’s not a ton of information about it, you might feel worried when you first experience t-cough – as it’s known.

Let’s talk about what tren cough is, what it isn’t, and how you should deal with it.

What is Tren Cough?

Tren cough is a side effect that can occur when you inject anabolic steroids. It’s characterized by a hacking cough immediately after injecting the steroid. The cough usually lasts for about a minute and might be accompanied by shortness of breath and wheezing.

Some people compare the feeling to that of having asthma or bronchitis. Tren cough is caused by irritation of the lungs and airways. The anabolic steroids irritate the lining of the lungs, which leads to coughing and huffing.

What Causes Tren Cough?

Tren cough is caused by anabolic steroids irritating the lungs and airways. The steroids cause the blood vessels in the lungs to constrict, reducing blood flow to the lungs and making breathing difficult.

Anabolic steroids also irritate the lining of the lungs, which leads to coughing. Sometimes, a tren cough can be so severe that it causes vomiting.

tren side effects 1

In certain cases, pulmonaryoil microembolism (POME) is responsible for tren cough. It occurs when the anabolic steroids enter the bloodstream and travel to the lungs, blocking blood vessels. That can cause a pulmonary embolism, which is a life-threatening condition.

However, only 1.5% to 2% of people who use anabolic steroids experience POME. And most of them have underlying health conditions that increase their risk.

How Common is Tren Cough?

Unfortunately, there are no scientific studies about the prevalence of tren cough. But from the anecdotal evidence, we suspect this is a common side effect.

Some suspect that up to 20% of people who inject anabolic steroids experience tren cough. However, the number might be much higher since many people don’t seek medical help for this condition.

Seemingly, tren cough seems more common with steroids like trenbolone and nandrolone. Trenbolone is an especially potent steroid that bodybuilders use to increase muscle mass and strength.

Is Tren Cough Dangerous?

In most cases, tren cough is not dangerous. It’s more annoying than anything and usually goes away on its own. Many people don’t even seek medical help for this condition.

However, in rare cases, tren cough can be dangerous. A tren cough can aggravate your condition and make breathing difficult if you have underlying health conditions like asthma.

If you experience shortness of breath, chest pain, or coughing up blood, you should seek medical help immediately. These could be signs of a pulmonary embolism, a life-threatening condition.

Can You Die From Tren Cough?

It’s very unlikely that you’ll die from tren cough. In most cases, tren cough is not dangerous and goes away independently.

However, a tren cough can aggravate your condition and make breathing difficult if you have underlying health conditions. In rare cases, this can lead to death.

How to Avoid Tren Cough?

Obviously, the best way to avoid tren cough is not to use anabolic steroids. However, if you insist on using them, you can do a few things to minimize your risk.

First, make sure you’re using sterile equipment. Sterile needles and syringes reduce the risk of infection, which can irritate the lungs and airways.

cough from tren 1

Second, inject the steroids slowly. If you inject them too quickly, they can enter the bloodstream and travel to the lungs, causing a pulmonary embolism.

Lastly, warm the steroids before injection. Warmed steroids are less likely to irritate or shock the system. You can warm them by placing the vial in a cup of hot water for a few minutes.

Does Tren Cough Go Away On Its Own?

In most cases, tren cough goes away on its own. The steroids will eventually leave your system, and the coughing will stop. But you can do a few things to ease the symptoms when you’re having a long coughing fit.

  • Drink plenty of fluids. By doing this, you’ll thin out the mucus in your lungs, making coughing easier.
  • Take an over-the-counter cough suppressant. That will help stop the coughing reflex and give you some relief.
  • See a doctor if the cough is severe or doesn’t go away. They can prescribe medication to help ease the symptoms.

Frequently Asked Questions

Why Do I Cough When I Inject Testosterone?

The most likely reason is that you’re injecting the steroids too quickly. If you inject them too fast, they can enter the bloodstream and travel to the lungs, causing a pulmonary embolism.

What Does Tren Do to Your Body?

Trenbolone is an anabolic steroid that bodybuilders use to increase muscle mass and strength. But you must realize that it’s a potent drug that can cause serious side effects, including tren cough.

What Are the Side Effects to Tren?

The most common side effect of trenbolone is tren cough. Tren cough is a hacking cough that comes on soon after injecting trenbolone. In most cases, it’s not dangerous and goes away independently. However, in rare cases, it can be dangerous.

What Does Tren Stand For?

Tren stands for trenbolone, the mass-increasing, and strength-boosting anabolic steroid. 

The Bottom Line

Tren cough is a hacking cough that comes on soon after injecting trenbolone. In most cases, it’s not dangerous and goes away independently. However, in rare cases, it can lead to complications.

If you can’t stop coughing, have shortness of breath, or cough up blood, seek medical help immediately. These could be signs of a pulmonary embolism, a life-threatening condition.

Otherwise, stay calm, drink fluids, and wait for the cough to disappear.

Matt Mahony
Latest posts by Matt Mahony (see all)
Author

Matt Mahony

Matt Mahony has been a personal trainer for over a decade, helping people from all walks of life get in shape and stay healthy. He is originally from Portland, ME but now resides in Colorado. A self-proclaimed "gym rat," Matt loves nothing more than spending time in the weight room or on the basketball court.

5 1 vote
Article Rating
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments

Spotlight


lindy health spotlight fitfather project

Topics


Staff Writers


cody yurk lindyhealth

Cody Yurk
Founder

Dr. Ian Nellis
Doctor and CoFounder

kate-ross

Kate Ross
Registered Dietitian

Tess Moser
Nutritionist

Matt Mahony
Personal Trainer

0
Would love your thoughts, please comment.x